EconPapers    
Economics at your fingertips  
 

On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space

Dimitrios E. Kalikakis

Abstract and Applied Analysis, 2002, vol. 7, 1-11

Abstract:

This paper proves that any nonregular nonparametric saddle surface in a three-dimensional space of nonzero constant curvature k , which is bounded by a rectifiable curve, is a space of curvature not greater than k in the sense of Aleksandrov. This generalizes a classical theorem by Shefel' on saddle surfaces in 𝔼 3 .

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/382157.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/382157.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:382157

DOI: 10.1155/S1085337502000799

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:382157